Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
iVaN102

Redness over area with BP

Hi. I'm using BP once daily at night before bed for a few weeks. I use aqueous cream prescribed by my doctor for Eczema after BP every night. I usually spare the region around my eyes. And now I found that area where BP is applied is reddish and dry, and area around my eyes where BP is not applied is normal looking. It looks like after spending a day on the beach wearing swimming goggles. How do I deal with that? Is it the BP causing irritant dermatitis or something? Is stopping BP the only solution to it?

p.s. Actually the same problem at the jaw lines. A sharp demarcation between reddish and normal looking skin.

Share this post


Link to post
Share on other sites

that's actually the same thing with me. The acne is disappearing but the area is red. I figure if you keep applying bp, your skin will be completely used to it and the redness will subside

Share this post


Link to post
Share on other sites
that's actually the same thing with me. The acne is disappearing but the area is red. I figure if you keep applying bp, your skin will be completely used to it and the redness will subside

thx! approx. how long did it take for your skin to be used to it and redness subside?

Share this post


Link to post
Share on other sites

Hey, I had the same problem the first time I started using BP, if its reallly REALLY red (lik it looks swollen), then maybe your using too much BP (if your just starting the regimen Dan recommends about half a pump), but yea it took me about almost 3-4 weeks for the redness to stop and my skin to get accustomed to benzly peroxide. Also you mite want to check with your doctor if its okay to mix your eczema medication with bp.

Typicaly you should not use benzoyl peroxide topical while you are also using tretinoin (Altinac, Avita, Renova, Retin-A, Tretin-X). Using these medications together could cause severe skin irritation. Also Do not use benzoyl peroxide topical on sunburned, windburned, dry, chapped, irritated, or broken skin. Also avoid using benzoyl peroxide topical on wounds or on areas of eczema. Wait until these conditions have healed before using this medication.

Thus i think its best if you talk to your doctor before continuing to use BP if you have eczema. Hope this helped :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×